American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] A. P. Bergamasco, A. Kirilov, W. V. L. Nunes and S. L. Zani. Global solutions to involutive systems. Proc. Amer. Math. Soc. 143 (2015) 4851-4862.
Abstract, references, and article information   
View Article: PDF

[2] D. Bresch, B. Desjardins and E. Grenier. Singular ordinary differential equations homogeneous of degree $0$ near a codimension $2$ set. Proc. Amer. Math. Soc. 140 (2012) 1697-1704. MR 2869153.
Abstract, references, and article information   
View Article: PDF

[3] Michael F. Singer. Model theory of partial differential fields: From commuting to noncommuting derivations. Proc. Amer. Math. Soc. 135 (2007) 1929-1934. MR 2286106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Faiza Derrab. Solutions globales de certaines équations de Fuchs non linéaires dans les espaces de Gevrey. Proc. Amer. Math. Soc. 135 (2007) 1803-1815. MR 2286091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hideshi Yamane. Nonlinear Cauchy problems with small analytic data. Proc. Amer. Math. Soc. 134 (2006) 3353-3361. MR 2231920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. S. Pathak. On the existence of fundamental solutions of certain boundary value problems . Proc. Amer. Math. Soc. 73 (1979) 193-198. MR 516463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia